# SDR DALA2023092507893

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 77,068 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 EXIT SIGN IN FWD CEILING OF PILOT CREW REST DETACHED AND HANGING. CORRECTIVE ACTION: EXIT LT FIXED AND CHECKED OK. (9961642)
